Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 2, Number 1

All articles in this issue are freely accessible.

Invariants of systems of linear differential equations
E. J. Wilczynski.
Trans. Amer. Math. Soc. 2 (1901), 1-24
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500552
Divergent and conditionally convergent series whose product is absolutely convergent
Florian Cajori.
Trans. Amer. Math. Soc. 2 (1901), 25-36
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500553
Sets of coincidence points on the non-singular cubics of a syzygetic sheaf
M. B. Porter.
Trans. Amer. Math. Soc. 2 (1901), 37-42
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500554
Note on non-quaternion number systems
Wendell M. Strong.
Trans. Amer. Math. Soc. 2 (1901), 43-48
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500555
On the reduction of the general Abelian integral
J. C. Fields.
Trans. Amer. Math. Soc. 2 (1901), 49-86
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500556
Ueber Flächen von constanter Gaussscher Krümmung
David Hilbert.
Trans. Amer. Math. Soc. 2 (1901), 87-99
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500557
Note on the functions of the form $f(x)≡𝜙(x)+a_{1}x^{n-1}+a_{2}x^{n-2}+\cdots+a_{n}$ which in a given interval differ the least possible from zero
H. F. Blichfeldt.
Trans. Amer. Math. Soc. 2 (1901), 100-102
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500558